# SDR 2014FA0000472

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Cell
- Condition: No Test
- Location: Life Preserver
- Component: Life Preserver, Eastern, KSE35L8
- Component part number: PO723E105PA
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL FAILED MANUFACTURER'S RECOMMENDED CELL PRESSURE TEST.
